# SDR QXEA2021121600553

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 13,116 hours, 7,727 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION CABIN RH FLOOR LEVEL GUSSET FR89 Y+13". BLENDED CORROSION ON RH FLOOR GUSSET AT FRAME 89 Y +13' IAW SRM 51-10-03, FOUND TO HAVE 100% MATERIAL LOSS AND IS OUT OF ALLOWABLE LIMITS IAW SRM 51-75-16. PART REQUIRES REPLACEMENT. REMOVED AND REPLACED RH GUSSET ON FRAME 89Y +13.
